please help this is my third year experiencing symptoms .I already went through this at 25 after a total hysterectomy. I had to beg my doctor for hormone treatment so he gave me .50 my estradiol which did not work and more begging and three apts of pleading he upped it to 1mg. This was tolerable and my last appt he flat out refused when I asked him for a referral to someone who could do bio identical I AM SUFFERING. He advised me to take black Cohosh which I did I got the only one I could find Natures Bounty 540mg Black Cohosh and the first day I felt some relief but this is the third day and I AM WORSE THEN EVER PLEASE help me what can I do I can't sleep I can't breath I am sweating freezing pacing and my mood swings could give you whip lash.
I was kind of hoping for more than a referral I am looking for another doctor but what are other people doing ? what works? how much and what kind of therapy are other people using? Any supplements anything , I mean anything that offers any kind of relief I honestly can not deal with this much longer. I stopped the Cohosh yesterday and am feeling more manageable today .
Frankly, you sound so miserable that in your shoes I would double my estrogen and just go to the drugstore for more, sooner than the doctor expects, and then get in to see another doctor. It sounds like the drop from '60 to 0' is just too extreme. You might be able to gradually taper, but your present doctor obviously has no sympathy for how miserable being asked to let your estrogen crash can be. That's why I said get another doc.
My sister had some success with Wild Yam Cream, though she did complain she ran out of places on her body to put it, in order to rub in the amount recommended.
My friend has gone an alternative care type approach when she could no longer stand her menopausal symptoms. They tested her saliva and have her on natural remedies which have helped a lot. She was briefly on HRT and then stopped taking it because she was very concerned about the long term affects and being around for her daughter since all of her family has pretty much passed away. She had been trying to tolerate it for a couple years before it was just so out of control. I notice a huge difference in her since starting this alternative treatment.
I did that with the .5 mg and he would not fill my script until the refill date the pharmacist felt so bad he loaned me a weeks worth! that waas right before he went to 1 mg. I stopped the cohash and feel a bit beter but you are so right I need a doctor who understands. I think I need bio identical but I cant find one less than 500 to start and 2-300 monthly. I don't care though I think I am going to do it I can not take this anymore .Thank you so much anniebrooke having someone anyone understand is helpful. My mother is like , "what is your problem?mind over matter, I never had that trouble." Well great mom but I am coming unglued here so somewhere in my family it must be a problem right? Could this be because I had cancer at 25 and had a total hysterectomy?I went through crazy menopause then too but every doctor insisted I was having panic attacks and had me on tranquilizers. I was like a nut case for two years.When it started happening this time everyone every doctor laughed and said oops going through the change. Plus I had put on 40 ppounds the last 5 years and the fat actually produces estrogen, I wonder if that is why I gained. Hmmm doesn't matter all I want is to be normal again.
I will ask her and get back to you. I know she had excellent results and she said that her labs were severely abnormal. I know she also saw a nutritionist. I will try and ask her tomorrow for you. Hang in there my dear.... I know you will find someone to help you
Thank you so much Ellen I am clinging to this board with hands and feet. I can not understand why menopause is so debilitating. My sister said after 5 years she is stable on 1.40 mg estradiol and ?progesterone.I know they prefer you only take it three years but if your body stops making it and you are only replacing what you lost how can that be bad for you? People are living longer today then ever before and everyone is taking something. Medicine enhances life not shortens it. I think my doctor is wrong but he really is dead against estrogen therapy and only does it as a last ditch effort.
Have you had recent routine labwork to rule in or out anything else? Hypothyroidism symptoms overlap menopause symptoms sometimes. That you are freezing gives pause. You might check your thyroid. Hope you get relief soon. I agree with others that if you feel your doctor is underserving you, its time to get a second opinion. Good luck.
Hi I finally got an answer from my friend. This person she sees is actually a nutritionist. Her name is Karen Roth. She has a website Karen Roth Nutrition . Com and is on Facebook under holistic nutritionist. I hope this helps. She may be able to point you in the direction of someone in your area.
I am going through the same thing & can sympathize with you. I live in a small town (not many dr's) & my Doctor has just prescribed me HRT but after a week no better results, still sweating like a pig, no sleep & feel generally unwell.
What does it take for these Doctors to actually care & start trying to help instead of looking all dumbfounded & guessing about what it could be? I have been going through hot flashes for years but the last 3 years I also started the sweats which are disgusting night & day every 2 hours.
I am thinking of you & just know you are not alone in this, I will watch this board & see if you have found anything to help & if I do will let you know also
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.